RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 6, Pages 1318–1321 (Mi dan42668)  

CYBERNETICS AND THE REGULATION THEORY

Finite controllability of infinite systems of pendulums

L. N. Poltavskii


Full text: PDF file (482 kB)

Bibliographic databases:

Document Type: Article
UDC: 62-501.12
Presented: B. N. Petrov
Received: 11.12.1978

Citation: L. N. Poltavskii, “Finite controllability of infinite systems of pendulums”, Dokl. Akad. Nauk SSSR, 245:6 (1979), 1318–1321

Citation in format AMSBIB
\Bibitem{Pol79}
\by L.~N.~Poltavskii
\paper Finite controllability of infinite systems of pendulums
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 6
\pages 1318--1321
\mathnet{http://mi.mathnet.ru/dan42668}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0538359}
\zmath{https://zbmath.org/?q=an:0416.93030}


Linking options:
  • http://mi.mathnet.ru/eng/dan42668
  • http://mi.mathnet.ru/eng/dan/v245/i6/p1318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019